MAUDE Adverse Event Report: TIDI PRODUCTS LLC C-ARMOR DRAPE; C-ARMOR DRAPES CLEAR POLYETHYLENE STERILE UNIVERSAL FIT

TIDI PRODUCTS LLC C-ARMOR DRAPE; C-ARMOR DRAPES CLEAR POLYETHYLENE STERILE UNIVERSAL FIT
Model Number 5523
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
We're an orthopedic surgery center here in (b)(6).We've been purchasing the c-armor drape (5523) with mckesson.I just wanted to make you guys aware that we had a hole in the drape that we opened today.Lot # 030764.I asked the surgical tech that was in that case and she said it has never happened before and she feels like it was made that way (no cut in the outer packaging).We haven't had another one yet but i'll be sure to let you know if we have another.(emails from customer).
 
Additional Manufacturer Narrative
Pui is the product code for this device, however, it was not available in the product code drop down during submission of the report.The complaint product is not available to be returned for evaluation.Therefore, this report is based on customer-provided information only.The device history record for this lot was reviewed and identified no nonconformances or other failures documented that could have contributed to the reported issue.All samples passed inspection prior to release.Historical complaint data review identified no other complaints for this failure mode for this device, or any other skus in this product family, documented in the last 5 years.There have been no related nonconformances documented at the manufacturing site in the last 2 years.This appears to be an isolated incident.At this time, there is not enough evidence to confirm that a manufacturing non-conformity contributed to the reported complaint.The manufacturing site has been notified of the complaint.No further corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warrant.Manufacturer reference file (b)(4).

Brand Name
C-ARMOR DRAPE
Common Device Name
C-ARMOR DRAPES CLEAR POLYETHYLENE STERILE UNIVERSAL FIT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key15765372
Report Number2182318-2022-00129
Device Sequence Number12321900
Product Code KKX
UDI-Device Identifier00618125140152
UDI-Public00618125140152
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5523
Device Catalogue Number5523
Device Lot Number030764
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown